How to Fix Protruding Upper Lip After Restylane?
- Asked by forreal in Los Gatos CA
- 4 years ago
I had Restylane injections to smooth out the lines above my upper lip and plump both lips just a bit. My bottom lip is fine. The upper lip sticks out way beyond the bottom and I look silly.
It has been 5 days and I am starting to really not like this. Should I expect it to go down more over the next few days or no?
More time is needed.
However, you are very early from your treatment. It may be that you also bruised with your treatment. In front of a mirror, turn out your upper lip. If there is bruising there, this might account for the unwanted swelling. I think you should let things settle down for another week or so before deciding that the volume needs to be adjusted.
It will go down for about 10 days
It is normal for lips to swell significantly. I usually advise waiting 10 days before seeing the final result. Most of the time, patients love their look at about 10 days. If for whatever reason, the size is too big, there is a product that can be injected to help dissolve the Restylane. Of course, that would mean you would go back to what you had before the injection.
Check with your doctor in another 5 days or so. Best of luck.
There may still be some swelling after Restylane
I'm sure you're getting frustrated by now. Give it a few more days as there may still be some swelling that needs to resolve. Some gentle massage of any firm areas can help the Restylane to settle.
If you're still unhappy with the aesthetic next week, talk to your doctor/injector. This appearance can sometimes happen if a little too much Restylane is injected into the central upper lip. If that's the case, it may be possible to dissolve some of it to address your concern, but your doctor will best be able to evaluate this for you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.